Quasi-simple wave solutions for acoustic gravity waves

Seshadri, V. S. ; Sachdev, P. L. (1977) Quasi-simple wave solutions for acoustic gravity waves Physics of Fluids, 20 (6). pp. 888-894. ISSN 0031-9171

Full text not available from this repository.

Official URL: http://pof.aip.org/resource/1/pfldas/v20/i6/p888_s...

Related URL: http://dx.doi.org/10.1063/1.861965


The special class of quasi-simple wave solutions is studied for the system of partial differential equations governing inviscid acoustic gravity waves. It is shown that these traveling wave solutions do not admit shocks. Periodic solutions are found to exist when there is no propagation in the vertical direction. The solutions for some particular cases are depicted graphically.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
ID Code:33866
Deposited On:30 Mar 2011 13:34
Last Modified:30 Mar 2011 13:34

Repository Staff Only: item control page